# SDR FDEA201108253482

- Difficulty date: August 25, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69273133
- Condition: Corroded
- Location: Bs 400 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CIRCUMFERENTIAL ATTACHMENT UNDER FLOOR IN E & E COMPT AT STR 27L AT FS 400.  FABRICATED & INSTALLED NEW SHEAR TIE IAW B727 SRM 53-10-4 FIG 15 & SRM 51-30-2.
